# SDR DHL2001705507

- Difficulty date: April 17, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 651734862
- Part serial: RR887
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, NR 9 SPOILER IS DELAMINATED AT FWD UPPER RT CORNER.  REMOVED AND REPLACED NR 9 SPOILER PANEL PER B727 MM 27-62-1 P 401.  ADJUST AND TEST.  ACCOMPLISH OPERATIONAL CHECK OF NR 9 SPOILER IAW B727 CH 27-62-0 MM, OPS CHECK OK.
